# SDR DALA1404291821

- Difficulty date: September 11, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 52,497 hours, 9,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51418
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON THE BS 1480 FLOORBEAM UPPER TEE BETWEEN LBL 18-44 IAW SRM 53-00-51, REPAIR 1.  REPAIRED IAW ERA 529123-14.
